# SDR ASAA2022062638829

- Difficulty date: June 26, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 57,703 hours, 17,282 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap System
- Part number: UNKNOWN
- Condition: False Indication
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LE FLAPS TRANSIT LITE AND LE DEVICES STUCK IN EXTENDED POSITION. GROUNDED - YES. DIVERSION - POWERED DOWN AIRCRAFT FOR 5MIN. POWERED UP AIRCRAFT TURNED ON ELECTRIC PUMP. LE DEVICES RETRACTED. PERFORMED BITE TEST IAW B737-800 FIM 27-51 TASK 801, NO FAULTS FOUND. PERFORMED LE FLAPS & SLATS EXTENSION & RETRACTION IAW B737-800 AMM 27-81-00-860-803. OPS NORMAL ON GROUND.
